On finitary series of groups represented as permutation or linear groups


ARIKAN A. , ARIKAN A. , Zitouni A.

COMMUNICATIONS IN ALGEBRA, vol.48, no.3, pp.1356-1370, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 3
  • Publication Date: 2020
  • Doi Number: 10.1080/00927872.2019.1684509
  • Title of Journal : COMMUNICATIONS IN ALGEBRA
  • Page Numbers: pp.1356-1370
  • Keywords: Finitary series, finitary permutation, cofinitary permutation, linear groups, minimal non-soluble groups, minimal non-hypercentral groups, barely transitive groups

Abstract

We mainly introduce finitary series of groups which can be represented as permutation or linear groups. Also we define (finitary permutation)-hypercentral (nilpotent) and (finitary linear)-hypercentral (nilpotent) groups. We give certain applications of the introduced concepts to perfect locally finite barely transitive p-groups.